# SDR UALA2012090404960

- Difficulty date: September 3, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR FAILED BUTTERFLY CHECK.  REMOVED INTERIOR HANDLE, STUB SHAFT, CONTROL CAM, FITTING, CLUTCH COLLAR, INNER SHAFT, YOKE, THRUST COLLAR, BASKET CAM, OUTER SHAFT AND OUTER HANDLE PER MM.  INSPECTED COMPONENTS AND REINSTALLED AND ASSEMBLED HANDLE COMPONENTS PER MM.  FUNCTIONAL CHECKED GOOD.
